On modular homology in projective space

Mnukhin, V.B. and Siemons, Johannes (2000) On modular homology in projective space. Journal of Pure and Applied Algebra, 151 (1). pp. 51-65.

[img]
Preview
PDF (On_modular_homology_in_projective_space-2000.pdf)
Download (140kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 24 Jul 2019 17:50
URI: https://ueaeprints.uea.ac.uk/id/eprint/20870
DOI: 10.1016/S0022-4049(99)00053-5

Actions (login required)

View Item View Item